again and her skin has darkened a bit. What could cause this reaction? She takes no other prescription meds.
26 Jul 2010
I'm not sure what would cause this reaction.
It is unlikely to be from the Megace.
Has your mother seen a skin specialist?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... experiencing severe vertigo and dizziness at night (room spins), 4 hours after taking her pill. She also feels depressed and has no appetite. As ...
1 answer • 9 Feb 2010
... Alzheimers. I think this may actually be a misdiagnonsis of amiodarone side effects. Has anyone had a similar situation? Can this be possible? ...
1 answer • 15 Aug 2011
... turning brown again? It started in my roots and is now almost completely turned back. Joan Shields
0 answers • 15 Dec 2011
... Should it be raised it has been 10 days,chris
1 answer • 25 Mar 2014
I have to take fiber pills for constipation.I started out taking 3 but that wasnt working anymore so Ive slowly moved up to 5 a day.The bottle says ...
1 answer • 5 Nov 2014